Representation results for equivariant rigid analytic functions

V. Alexandru, N. Popescu, M. Vâjâitu, A. Zaharescu

Research output: Contribution to journalArticle

Abstract

Given a prime number p and the Galois orbit O(x) of an element x of ℂ p, the topological completion of the algebraic closure of the field of p-adic numbers, we are interested in the representation results for equivariant rigid analytic functions defined on ℙ 1(ℂ p)\O(x) with values in ℂ p that vanishes at ∞.

Original languageEnglish (US)
Pages (from-to)137-145
Number of pages9
JournalAlgebras and Representation Theory
Volume15
Issue number1
DOIs
StatePublished - Feb 1 2012

Keywords

  • Distributions
  • Local fields
  • Rigid analytic functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Representation results for equivariant rigid analytic functions'. Together they form a unique fingerprint.

  • Cite this